MathSciNet Relay Station
MathSciNet bibliographic data
MR1093594 57R19 (14C22 14C25 14P25)
Bochnak, J.; Kucharz, W. Complex cycles on real algebraic models of a smooth manifold. Proc. Amer. Math. Soc. 114 (1992), no. 4, 1097–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement